# SDR DHL98726103

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, STR TIE CLIP AT STR 2 RT CRACKED, FS 480.  REMOVED AND REPLACED TIE CLIP PER SRM 51-10-1.  N/R 3652.
